# SDR ASAA2025041557521

- Difficulty date: April 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 77,885 hours, 31,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88112
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 61080680. WHILE PERFORMING WINDOW FRAME INSP (SILL) PER AMM 56-11-11-400-801. FOUND CRACK ON THE RH UPPER WINDOW FRAME (SILL). GROUNDED - YES. PERMANENT REPAIR ACCOMPLISHED ON TC SB737-53-1336-NG-1R REV 01, THIS CLEARS DEFECT 61080683 SEAMC TOMMY NOTIFIED SRXR430X.
